Aleve-D Sinus & Cold uploaded by Jacqueline V.
Aleve-D Sinus & Cold

Aleve-D Sinus & Cold

BY ALEVE

4.4 out of 5 stars
  • 5 Stars59%
  • 4 Stars28%
  • 3 Stars9%
  • 2 Stars2%
  • 1 Star1%
(152)

Description

This product contains a total of 2.4 grams of Pseudoephedrine. Pain Reliever. Fever Reducer. Nasal Decongestant. Naproxen sodium 220mg. Pseudoephedrine HCl 120mg extended-release tablet. 20 Caplets Capsule-shaped tablets. All Day Relief Multi-Symptom relief of. Sinus Pressure. Headache. Nasal Congestion. Sinus Congestion. see more...

Top Questions No one has asked a question yet! Be the first!

Aleve-D Sinus & Cold
Aleve-D Sinus & Cold
Reviews (152)
Q&A (0)
Media (1)
REVIEWS

Start your review of Aleve-D Sinus & Cold!

How would you rate this product?
Did you forget to choose a rating for your review?
Sade V.
Cleveland, OH
136 reviews
I have severe allergies all season round and these Aleve-D Sinus and Cold tablets are life savers! I suffer so badly and I have still have to come to college and work so I need something strong and that packs a punch! Overall, I will try some new things but these are my go to's!
Paula J.
Mount Holly, NC
60 reviews
This is the best cold medicine I've ever used. It works fast and lasts for a long time. It helps your sinuses and also headaches or aches and pains. It doesn't upset my tummy or make me feel jittery. I would recommend this product to everyone.
A'Kira S.
Oxford, MS
76 reviews
I have horrible Allergies and cannot always afford Zyrtec! So I take this Aleve and it's great! My allergies are horrible and I really need the relief! I could be in pain throughout my entire body and this saves me!
Chelsea B.
Westfield, IN
48 reviews
I like this better than most decongestants for cold and flu. The Aleve gives me good headache relief while the decongestant helps my sinus symptoms. The price is good and I will continue to purchase
Cassandra R.
W Jefferson, OH
140 reviews
Aleve is a trustworthy brand when it comes to safe and effective pain relief. I purchased this product at my local drugstore after realizing I was coming down with a terrible sinus infection. I was delighted to find that it started working on my congestion and the pressure in my head immediately and lasted all through my work night. The only reason I rated it lower than a five star was that it ranged on the pricey side, being around fifteen dollars per package. 
Shelby G.
Spokane Vly, WA
77 reviews
My husband and I both got head colds this spring, and it was terrible. Nothing worked for either of us until we tried the Alene brand. Within an hour, we both felt so much better and we could go on with our day without feeling like our heads were going to pop from the pressure.
Morgan B.
Indianapolis , IN
52 reviews
This is great for any cold symptoms. I will usually start taking it when I get a stuffy nose and it clears my nose right out. It lasts 12 hours which is great because I don't have to remember to take it randomly in the middle of the day. I haven't had any reactions to it, but I heard that it can make some people energized, so you may not want to take it at night for the first time.
Jaime M.
Capo Beach, CA
31 reviews
This is one of the only OTC medicines that get me through the work day. If I have a cold but still need to go to work this is what I reach for every time. Without this there is no way I would be able to push through the day. It keeps the cold symptoms at bay, masking them to where you almost forget you're sick & is long lasting which is great.
Annie K.
Los Angeles, CA
10 reviews
I use this product all the time! I suffer from hay fever and allergies. I live close to a dusty canyon. Whenever I have forehead and nasal pressure, I pop one of these and the pain is gone within an hour. Also, once the pressure is released, my nose starts to run (gross I know) but that only means the pressure has been released!
Shea H.
Canton, GA
545 reviews
Wellness Guru Expert Level 2
Best product on the market. I take this for all of my sinus headaches. It's the only brand that gets rid of the pain. I usually buy it at Walmart for the cheapest price. I use more so in the winter than any other time. It's a little pricey but it's worth it to get rid of the pain.
Q & A

Looking for
your answer?

Be the First to Ask a Question

Sign up to join our community!

Influenster Cashback
We recorded your visit.
Aleve-D Sinus & Cold
Walgreens

Walgreens was opened in another window. If you made a purchase CashBack will be automatically added to your Ebates account tomorrow.

Please confirm your email.
If you have an existing Ebates account, make sure to enter your Ebates email

6 characters minimum. Password must consist of letters, at least 1 number and 1 special character.